# SDR IPXA1668302

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP, AUTO CABIN PRESS CONT SYS NR 2 (1 SYS INOP) REF TO WAN NR 1785042 AND DMI 458926.  REF TO FIM 21-31-00 PERFORMED CABIN PRESS CONTROLLER BITE ON SYS NR2 FOUND SYS IS OK ALSO OPS CK OF OUTFLOW VALVE IAW AMM 21-31-00-5 SATIS NI O MORE MSG AT EICAS.  DEFERRAL CLOSED AND PLACARD REMOVED.
